MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM CONNECTOR

NUVASIVE, INC. RELINE; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM CONNECTOR
Model Number 11101255
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
 
Event or Problem Description
It was reported that dr (b)(6) did a revision surgery and used 10 reline -o connectors.A few days later, the patient heard a "pop" and upon an xray, it was determined the rod pulled out of the connector.We had to do a revision surgery to replace all of the connectors.

Brand Name
RELINE
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM CONNECTOR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23816009
Report Number2031966-2025-00165
Device Sequence Number18479221
Product Code MNI
UDI-Device Identifier00887517596147
UDI-Public887517596147
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101255
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown